# SDR DALA2022072205074

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737
- Aircraft serial: 31914
- Aircraft time: 28,140 hours, 10,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8996948) DURING INSPECTION FOUND EMER PATH LIGHTS AT ROW 22-27 W/NOT LAST LONGER THAN 5 MIN. REPLACED M1671 AT ROW 22-27 EMER LIGHTS OPS CK NML PER AMDS WC 3350-7413.
